# SDR SWAA2024091015788

- Difficulty date: July 23, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 663 RBL 54.21 AT WING CENTER SECTION 2024-455223<[01] REPLACED ANGLE AND FASTENERS LOCATED BS 663 RBL 5 TO RBL 65 WHEEL WELL AREA IAW B737-700 SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0 AND DWG # 111A1000 SHEET 180 REV: B. SEE TTG8Q00US6PY REPLACED ANGLE. SEE INDIVIDUAL SIGN OFF BELOW .;[02] REPLACED ANGLE AND FASTENERS LOCATED BS 663 RBL 5 TO RBL 65 WHEEL WELL AREA IAW B737-700 SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0 AND DWG # 111A1000 SHEET 180 REV: B. SEE TTG8Q00US6PY REPLACED ANGLE. SEE INDIVIDUAL SIGN OFF BELOW .
